# SDR SIMA20180511006

- Difficulty date: May 11, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 37,255 hours, 26,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS280.00 CRACKED JUST RIGHT OF COCKPIT ENTRANCE ON THE TOP SIDE. REMOVED AND REPLACED RT FLOORBEAM AT FS280.00 IAW SRM 53-11-41.
